MathSciNet Relay Station
MathSciNet bibliographic data
MR1219452 11F75 (11F70)
Li, Jian-Shu; Schwermer, Joachim Constructions of automorphic forms and related cohomology classes for arithmetic subgroups of $G_2$. Compositio Math. 87 (1993), no. 1, 45–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement